Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADHD medication causes tics

Posted by linkadge on April 22, 2004, at 7:22:13

In reply to ADHD medication causes tics Blake Harris, posted by Dr. Bob on April 22, 2004, at 3:05:33

The best thing you can do is see as many doctors as possible and get as many oppinions as possible. Oftentimes one doctor will have experienced something that another doctor has not.


Linkadge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[338720]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:338673
URL: http://www.dr-bob.org/babble/20040417/msgs/338720.html